# SDR CA160121019

- Difficulty date: January 20, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003903
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 COFFEE MAKER OVERHEATED CAUSING MELTING DAMAGE TO BASE.   HEAT MELTED A 3 INCH DIAMETER HOLE IN BASE.
